# SDR SWAA990126

- Difficulty date: January 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 064SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22062
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D-CHECK, FOUND FIXED L/E SKIN WAS GOUGED AT CENTER UPSTOP CUTOUT FOR NR 5 SLAT, I/B AND O/B SIDE'S.  CUT OUT DAMAGED FIXED LEADING EDGE SKIN, FABRICATED NEW LEADING EDGE SKIN AND SPLICE PLATES, TREATED REPAIR PARTS, INSTALLED NEW SKIN AND SEALED AS PER TRAMCO EWO 98-1175.
